Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Feeling sickly, pounding heart, headache. On pill patch. Got early periods. Suggest something

Hi, I've woke up this morning feeling not right. Every time stand I feel like I'm going to be sick, really faint, hot and heart pounding. After sitting down for coupe of minutes don't feel as bad. Still feel short of breath and sickly but not as bad as when standing. Had headaches for last 6 days and feeling really tired. I'm on pill patch and have just finished my period but even that was strange. Wasn't really a period, quite light. Come on earlier than should of and finished later. Meant to be in a meeting tomorrow in London so supposed to be on a train at 8.50, panicking incase still feel the same.
Asked On : Sat, 13 Apr 2013
Answers:  1 Views:  9
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

The symptoms that you are describing can be side effects of the patch that you are using. The patch contains estrogen and progesterone that can cause you to get headaches, muscle aches, irregular periods and these types of symptoms. This is why you must either stop using the patch for now or you can consult your doctor for the appropriate treatment. I hope this will help you.

Dr Vineet
Answered: Tue, 2 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor